# SDR IXKA9600064

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 3250 · Landing Gear Steering System
- Part: Apex Pin
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 99 - ATLANTA-LAS VEGAS - NOSE WHEEL STEERING DISCONNECTED ON LANDING ROLL OUT.  RECONNECTED TORQUE LINKS PERFORMED HIGH DRAG SIDE LOAD LANDING INSPECTION.  PERFORMED EXTENSION AND RETRACTION OPERATIONAL CHECK.  PERFORMED NOSE WHEEL STEERING TEST.  REMOVED AND REPLACED NOSE WHEEL TIRES AND APEX PIN.  APEX PIN UNDER INVESTIGATION.  (M)
